# SDR SWAA2022111462085

- Difficulty date: October 19, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 72,717 hours, 43,173 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER LEADING EDGE RIB 5 CRACKED.  REMOVED #5 RIB AT R/H HORIZONTAL STAB L/E IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED NEW RIB #5 AT R/H HORIZONTAL STAB L/E IAW SRM 51-40-05-0G-0.  INSTALLED NEW #5 RIB AT R/H HORIZONTAL STAB L/E IAW SRM 51-40-02-0G-0.
